MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported four separate feeding tubes kinked above the weighted tip and they were unable to unkink or flush.This was attempted under endoscopic guidance.Physician also reported the stylet is stiff/stuck and difficult to mobilize.Per additional information provided by the customer on (b)(6) 2026, all four devices were used with the same patient.The facility inserts these tubes in endoscopy at the request of the physician to ensure adequate placement.It was confirmed that prior to placement 10ml of water was injected into the tubes and the weight assemblies were submerged in water for at least 5 seconds to activate the hydromer coating and once the tube position was confirmed, the hydromer coating was reactivated with another 10ml of water before attempting to remove the stylet.The issue wasn¿t resolved until they found a tube that didn¿t kink.The affected tubes were removed and discarded.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25117029
Report Number1423537-2026-00147
Device Sequence Number10346945
Product Code KNT
UDI-Device Identifier10192253011296
UDI-Public(01)10192253011296
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884711253E
Device Catalogue Number8884711253E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown